Jump to content
ACN Latitudes Forums

Recommended Posts

My daughter has had severe tics for about 10 months. Her peds suspected PANDAS. Her ASO test came back high. He put her on Omnicef and it was like a miracle. Every symptom went away. 2 days after she stopped the medication her tics came back and within 2 weeks were worse then before. He then tried Amox which did nothing. I pretty much begged him to try Omnicef one more time and she has only been on them 3 days and already almost all tics are gone. He said this antibiotic is too strong to continue and that he wont write another script for it and I need to see a specialist. I'm so scared on what is going to happen when we stop this medication this week.

 

I live on the east coast of Florida but will travel anywhere. Does anyone know of a doctor?

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...